# SDR DALA2019011500276

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 15,747 hours, 12,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1200204
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0903649) DURING H-CHECK AT AEM, A DENT WAS FOUND AFFECTING THE BSTA 500H FRAME P/N 143A1200-204 BETWEEN S-24R AND S-25R. MAINTENANCE REPAIRED DAMAGE PER ERA 573764-14.
